# SDR RAIA960137

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Cabin Door
- Part time: 69 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

JFK - FLT 7759 - MAIN BAGGAGE DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  MAINTENANCE CLEANED BAGGAGE DOOR LIGHT MICROSWITCH, OPERATION CHECK GOOD.  AIRCRAFT TT, 69.4 HOURS.  (X)
